Optimal approximation of linear operators: a singular value decomposition approach

HB Siahaan, S Weiland, AA Stoorvogel

Research output: Chapter in Book/Conference proceedings/Edited volumeConference contributionScientific

Original languageUndefined/Unknown
Title of host publicationMTNS 2002 Fifteenth International Symposium on Mathematical Theory of Networks and Systems
EditorsDS Gilliam, J Rosenthal
Place of Publications.l.
Publishers.n.
Pages1-11
Number of pages11
Publication statusPublished - 2002
EventFifteenth International Symposium on Mathematical Theory of Networks and Systems - s.l.
Duration: 12 Aug 200216 Aug 2002

Publication series

Name
Publishers.n.

Conference

ConferenceFifteenth International Symposium on Mathematical Theory of Networks and Systems
Period12/08/0216/08/02

Keywords

  • Wiskunde en Informatica
  • Techniek
  • technische Wiskunde en Informatica
  • Conf.proc. > 3 pag

Cite this